MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that surgeon revised the patient due to infection.Surgeon removed all components and put in a temporary antibiotic knee spacer.There was no loosening.There was no surgical delay.Doi: (b)(6) 2020; dor: (b)(6) 2022; affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN TIB SLV M/L 37MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14159749
Report Number1818910-2022-07087
Device Sequence Number16893192
Product Code NJL
UDI-Device Identifier10603295419631
UDI-Public10603295419631
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-102
Device Catalogue Number151111102
Device Lot NumberJ28F86
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale